MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Charging Problem (2892); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced communication difficulties with the implantable pulse generator (ipg) and could not turn therapy back on after a medical procedure as a result, the patient was in pain and discomfort therefore was admitted.It was noted that dbs was functioning properly and therapy was manually turned off in order to complete a cardioversion procedure.Attempts to recharge the ipg and reestablish communication using a functional clinician programmer (cp) and remote-control (rc) were unsuccessful.The patient underwent a procedure wherein the ipg was replaced with a different model before completing the procedure.Analysis of the ipg was not performed as it was discarded by the facility.The patient was successfully programmed resulting in return of their therapy.Patient did well post-operatively.It was reported that the deep brain stimulation (dbs) patient experienced pain and discomfort following a non-dbs medical procedure.The patient could not turn therapy back on and experienced communication difficulties with the implantable pulse generator (ipg) resulting with prolonged hospitalization.It was noted that dbs was functioning properly and therapy was manually turned off prior to cardioversion procedure.Attempts to recharge the ipg and reestablish communication using a functional clinician programmer (cp) and remote-control (rc) were unsuccessful.The patient underwent a procedure wherein the ipg was replaced with a different model before completing the procedure.Analysis of the ipg was not performed as it was discarded by the facility.The patient was successfully programmed resulting in return of their therapy.Patient did well post-operatively.
 
Additional Manufacturer Narrative
Block d2b additional pro codes, nhl, pjs.
 
Additional Manufacturer Narrative
Based on the available information (in the absence of the product return) boston scientific has determined that the loss of stimulation and communication difficulties are a known inherent risk with use of the implantable pulse generator (ipg), as documented in the instructions for use (ifu).A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was not returned as it was discarded by the facility; as such, physical analysis was not conducted in our laboratory.A product labeling review identified that the devices were used per the ifu product label.Additionally, failure of malfunction of any device, loss of stimulation resulting in pain or discomfort are noted within the ifu as a potential risk associated with the use of the device.The implantable pulse generator ipg was discarded and not returned, as such, physical analysis was not conducted in our laboratory.However, the labeling review was conducted.This review determined that loss of stimulation and communication difficulties is a known inherent risk of implanting a pulse generator as part of a system to deliver deep brain stimulation (dbs).Block d2b additional pro codes, nhl, pjs.
 
Event or Problem Description

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24415312
Report Number3006630150-2026-01054
Device Sequence Number5939257
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210820(10)739639
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number739639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient RaceWhite